# SDR REXA201200179

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,827 hours, 21,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT STRAP IS BROKEN AND DOES NOT BLINK RED.  REMOVED AND REPLACED F/A FLASHLIGHT BATTERY AS REQ'D.  VERIFIED PART EFFECTIVITY.  OK FOR SVC.
